zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Measure of noncompactness of matrix operators on some difference sequence spaces of weighted means. (English) Zbl 1247.47009

Summary: For a sequence x=(x k ), we denote the difference sequence by Δx=(x k -x k-1 ). Let u=(u k ) k=0 and v=(v k ) k=0 be sequences of real numbers such that u k 0, v k 0 for all k. The difference sequence spaces of weighted means λ(u,v,Δ) are defined as λ(u,v,Δ)={x=(x k ):W(x)λ}, where λ is either of c,c 0 , and the matrix W=(w nk ) is defined by

w nk =u n (v k -v k+1 )ifk<n,u n v n ifk=n,0ifk>n·

In this paper, we establish some identities or estimates for the operator norms and the Hausdorff measures of noncompactness of certain matrix operators on λ(u,v,Δ). Further, we characterize some classes of compact operators on these spaces by using the Hausdorff measure of noncompactness.

47B37Operators on special spaces (weighted shifts, operators on sequence spaces, etc.)
47B07Operators defined by compactness properties
47H08Measures of noncompactness and condensing mappings, K-set contractions, etc.
40C05Matrix methods in summability
46B45Banach sequence spaces
[1]Boos, J.: Classical and modern methods in summability, (2000) · Zbl 0954.40001
[2]Wilansky, A.: Summability through functional analysis, North-holland mathematics studies 85 (1984) · Zbl 0531.40008
[3]Malkowsky, E.; Rakočević, V.: An introduction into the theory of sequence spaces and measures of noncompactness, Zb. rad. Mat. inst. SANU 9, No. 17, 143-234 (2000) · Zbl 0996.46006
[4]Malkowsky, E.; Rakočević, V.; Živković, S.: Matrix transformations between the sequence spaces w0p(Λ),v0p(Λ),c0p(Λ)(1p) and certain BK spaces, Appl. math. Comput. 147, No. 2, 377-396 (2004) · Zbl 1035.46001 · doi:10.1016/S0096-3003(02)00674-4
[5]Djolović, I.; Malkowsky, E.: A note on compact operators on matrix domains, J. math. Anal. appl. 340, No. 1, 291-303 (2008) · Zbl 1147.47002 · doi:10.1016/j.jmaa.2007.08.021
[6]Malkowsky, E.: Compact matrix operators between some BK spaces, Modern methods of analysis and its applications, 86-120 (2010)
[7]De Malafosse, B.; Rakočević, V.: Applications of measure of noncompactness in operators on the spaces sα,sα0,sα(c),αp, J. math. Anal. appl. 323, No. 1, 131-145 (2006) · Zbl 1106.47029 · doi:10.1016/j.jmaa.2005.10.024
[8]Djolović, I.: Compact operators on the spaces a0r(Δ) and acr(Δ), J. math. Anal. appl. 318, No. 2, 658-666 (2006) · Zbl 1099.47021 · doi:10.1016/j.jmaa.2005.05.085
[9]Polat, H.; Karakaya, V.; Simşek, N.: Difference sequence spaces derived by using a generalized weighted mean, Appl. math. Lett. 24, 608614 (2011) · Zbl 1223.46005 · doi:10.1016/j.aml.2010.11.020
[10]Mursaleen, M.; Noman, A. K.: On some new difference sequence spaces of non-absolute type, Math. comput. Modelling 52, 603-617 (2010) · Zbl 1201.40003 · doi:10.1016/j.mcm.2010.04.006
[11]Mursaleen, M.; Noman, A. K.: Applications of the Hausdorff measure of noncompactness in some sequence spaces of weighted means, Comput. math. Appl. 60, 1245-1258 (2010) · Zbl 1201.40002 · doi:10.1016/j.camwa.2010.06.005
[12]Mursaleen, M.; Noman, A. K.: Compactness by the Hausdorff measure of noncompactness, Nonlinear anal. TMA 73, 2541-2557 (2010) · Zbl 1211.47061 · doi:10.1016/j.na.2010.06.030